MAUDE Adverse Event Report: BIOTRONIK AG PULSAR-18 T3 6/170/135; STENT, SUPERFICIAL FEMORAL ARTERY

BIOTRONIK AG PULSAR-18 T3 6/170/135; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 430505
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
After insertion of the pulsar-18 t3 self-expandable stent system, the tip fractured during delivery.The guidewire was used to remove the fractured part and another stent was used for the procedure.
 
Additional Manufacturer Narrative
The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.In addition, the still image from the angiogram provided were reviewed.The still image of the angiogram show clearly the separated tip in the left iliac region of the patient.However, the fracture of the affected device during the procedure is not shown.The affected device was returned for investigation.The outer shaft has not been retracted, and the stent was not released.The device inner shaft has fractured directly proximal to the tip.A visible spiral-shaped cut has been detected at the fracture site, which has most likely been induced during the fabrication of the supplier's component.The dimensions of the shaft components comply with the specification.The stent could not be released during investigation due to dried blood residue.The handle is undamaged and shows no irregularities.The root cause for the reported event is most likely related to the manufacturing process of a component produced by a supplier.The relevant internal departments were informed about the investigation results.The supplier of the affected component was informed and acknowledged the complaint.
 
Event or Problem Description

Brand Name
PULSAR-18 T3 6/170/135
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key23178230
Report Number8043892-2025-09181
Device Sequence Number9025904
Product Code NIP
UDI-Device Identifier07640130447035
UDI-Public(01)07640130447035(17)270711(10)06244629
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P160025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430505
Device Lot Number06244629
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date09/30/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown